×

Found 21,541 Documents (Results 1–100)

100
MathJax

Robustness of normality criteria with respect to rounding observations. (English. Russian original) Zbl 07587446

Mosc. Univ. Comput. Math. Cybern. 46, No. 2, 99-109 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 2, 40-49 (2022).
MSC:  62Gxx 62Fxx 65Cxx
PDF BibTeX XML Cite
Full Text: DOI

Backward iterations for solving integral equations with polynomial nonlinearity. (English. Russian original) Zbl 07584669

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 16-26 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 23-36 (2022).
MSC:  45Gxx 65Rxx 65Cxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software